CSpace
半线性椭圆型方程组正解的对称性和单调性
陈京1; 顾永耕2; 施小丁2
1997
Source Publication数学物理学报a辑
ISSN1003-3998
Volume017Issue:001Pages:1
Abstract该文讨论了扇形区域上一类半线性椭圆型方程组混合边值问题正解的地称性和单调性,所得结果是文献(1)-(4)的一个推广。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37500
Collection中国科学院数学与系统科学研究院
Affiliation1.香港城市大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
陈京,顾永耕,施小丁. 半线性椭圆型方程组正解的对称性和单调性[J]. 数学物理学报a辑,1997,017(001):1.
APA 陈京,顾永耕,&施小丁.(1997).半线性椭圆型方程组正解的对称性和单调性.数学物理学报a辑,017(001),1.
MLA 陈京,et al."半线性椭圆型方程组正解的对称性和单调性".数学物理学报a辑 017.001(1997):1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈京]'s Articles
[顾永耕]'s Articles
[施小丁]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈京]'s Articles
[顾永耕]'s Articles
[施小丁]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈京]'s Articles
[顾永耕]'s Articles
[施小丁]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.